Journal Report

Journal of Mathematical Economics

Download PDF
Journal Information
Journal Title
Journal of Mathematical Economics
Publisher
Elsevier B.V.
ISSN
0304-4068
E-ISSN
1873-1538
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A conditional probability hierarchy for stochastic choice
Erya Yang, Adam Brandenburger
2026-12 Vol. 127 Pages 103303
A note on the foundations of Grether’s α–β rule
Shohei Yanagita
2026-12 Vol. 127 Pages 103318
The trade-off between minimal instability and larger improvements over deferred acceptance
Taylor Knipe, Josué Ortega
2026-12 Vol. 127 Pages 103324
Bayesian p(h)ooling: Optimal pooling structure in quadratic Bayesian persuasion
Rastislav Rehák, Maxim Senkov
2026-12 Vol. 127 Pages 103320
Equilibrium and incomplete information
Christian W. Bach, Andrés Perea
2026-12 Vol. 127 Pages 103302
Beyond the grand tour: The aspiration core approach to the Infinite-Period Traveling Salesman Problem
Camelia Bejan, Juan Camilo Gómez
2026-12 Vol. 127 Pages 103305
Local incentive compatibility in ordinally restricted type-spaces
Ujjwal Kumar, Souvik Roy
2026-12 Vol. 127 Pages 103317
Asset value and securitization under heterogeneous beliefs
Oliver Pardo
2026-12 Vol. 127 Pages 103323
Queueing with deadlines: Characterizing two transfer rules
Changyong Han, Youngsub Chun
2026-12 Vol. 127 Pages 103319
Fiscal discipline, nominal debt maturity, and the Taylor principle under flexible prices
Keiichi Morimoto
2026-12 Vol. 127 Pages 103301
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 30, 2026 05:49